# SDR DL72S961066

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SLIDE LIGHT OUT BETWEEN ESCAPE DOORS.  REPLACED LEFT SIDE SLIDE LIGHT BATTERY PACK, CHECKS NORMAL.
